# SDR MASA2024082800112

- Difficulty date: August 28, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 18,633 hours, 11,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT INOP SEAT 2D AND 1A ------ PLACED MEL 33-50-21-01-A
